| Catalog Number |
02.12.0211FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14-may-2024.Lot 183042: (b)(4) items manufactured and released on 28-jun-2018.Expiration date: 2023-06-17.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 1 year and 6 months after primary, the patient came in reporting instability due to laxity and the cause is unknown.The surgeon revised the liner (11 mm) with a thicker one (13 mm) to give the patient more stability.The surgery was completed successfully.